Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have lost eptopic twins. Missing periods, getting twinges in lower belly. Pregnancy test negative. Could I be pregnant?

hi there i have lost eptopic twins in feb 2012 and in april i came on my period very light for 2 days and i am craving bannanas and mustard and peaches the pregnancy tests say negative i also have twinges in the bottom of my beely could i possibly be pregnant again i am tue on my period again on the 22nd of may 2012 yjank you from lisa
Asked On : Thu, 17 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
after termination of pregnancy menstrual irregularities can occur that can be cause for your scanty bleeding,
excessive blood loss during loss of pregnancy can cause anemia which can cause features like craving for some food things,
but the possibility of pregnancy is also there,
so if you miss your periods you once undergo blood test for pregnancy to rule out the possibility.
take care.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor